# SDR ABXA050327

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 592481679
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STA 644 BULKHEAD SKIN WAS BULGED FROM LONGERON 30 TO LONGERON 29 LEFT, NUMEROUS RIVETS SHEARED.  REMOVED AND REPLACED FINGER DOUBLER IAW DC9 SRM 51-30-1 AND 51-30-5.
